advertisement
 

  Back to Ask the Diabetes Team Ask the Diabetes Team
Question:

From Spring Hill, Florida, USA:

I am 40 years old. Was diagnosed with NIDDM and PCOS (polycystic ovarian syndrome) 1 1/2 years ago. I am currently taking 400 mg of Rezulin [a pill for Type 2 diabetes] daily to treat these conditions.

I keep tight control of my blood sugar. If it rises too fast, my eyes feel funny. The eye doctor said it had to do with the lens of the eyes. Will having these experiences which happen quite often to me, cause damage to my eyesight later on?

Answer:

Rapid changes in blood sugar can affect the shape of the lens; but this is due to the movement of water to or from the adjacent compartments. It carries no special long term consequences though you might think to talk to your doctor about ways in which you might achieve less volatile control.

DOB

DTQ-19990325185116
Original posting 4 Jul 1999
Posted to Complications

  
advertisement


                 
  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:09:06
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.